RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schatte, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:91
Full texts:52

http://www.mathnet.ru/eng/person52274
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/155630

Publications in Math-Net.Ru
1988
1. P. Schatte, “On the Value Distribution of Sums of Random Variables”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  800–804  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 743–747  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021